Search Results

101 - 110 of 130 items :

  • Hamiltonian x
Clear All
A Note on Coeffective 1–Differentiable Cohomology

-Jacobi cohomology , J. Geom. Phys. 44 (2003), 507-522. [16] A. Lichnerowicz, Cohomologie 1-differentiable des algebres de Lie at-tachées a une variété symplectique ou de contact. J. Math. pures et appl., 53 (1974), 459-484. [17] A. Lichnerowicz, Les variétés de Poisson et leurs algébres de Lie associées. J. Diff. Geom. 12 (1977), 253-300. [18] A. Lichnerowicz, Les varietes de Jacobi et leurs algébres de Lie associées. J. Math. pures et appl., 57 (1978), 453-488. [19] S. P. Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory , (Russian

Open access
On the scores and degrees in hypertournaments

[5] G. Gutin, A. Yeo, Hamiltonian paths and cycles in hypertournaments, J. Graph Theory 25 (1997), 277–286. ⇒201 [6] K. K. Kayibi, M. A. Khan, S. Pirzada, Uniform sampling of k -hypertournaments, Linear and Multilinear Algebra 61, 1 (2013), 123–138. ⇒201 [7] Y. Koh, S. Ree, On k -hypertournament matrices, Lin. Alg. Appl. 373 (2002) 183–195. ⇒202, 203 [8] M. A. Khan, S. Pirzada, K. K. Kayibii, Scores, Inequalities and regular hypertournaments, J. Math. Inequal. Appl. 15, 2 (2012) 343–351. ⇒203, 204 [9] H. G. Landau, On

Open access
Concircular Curvature Tensor of a Semi-symmetric Non-metric Connection on P-Sasakian Manifolds

-symmetric connections on a Riemannian manifold, Proceedings of seventh national seminar on Finsler, Lagrange and Hamiltonian spaces, Brasov, Romania., (1992) [5] A. Barman, Semi-symmetric non-metric connection in a P-Sasakian manifold, Novi Sad J. Math., 43, (2013), 117-124 [6] A. Barman and U. C. De, Semi-symmetric non-metric connections on Kenmotsu manifolds, Romanian J. Math. and Comp. Sci., 5, (2014), 13-24 [7] D. E. Blair, Inversion theory and conformal mapping, Student Mathematical Library 9, American Mathematical Society, (2000

Open access
The Existence Of P≥3-Factor Covered Graphs

-244, Berlin, Springer, 2008). [5] V. Chvatal, Tough graphs and Hamiltonian Circuits, Discrete Math. 5 (1973) 215-228. doi: 10.1016/0012-365X(73)90138-6 [6] Y. Egawa, S. Fujita and K. Ota, K1 , 3-factors in graphs, Discrete Math. 308 (2008) 5965-5973. doi: 10.1016/j.disc.2007.11.013 [7] W. Gao and W. Wang, Toughness and fractional critical deleted graph, Util. Math. 98 (2015) 295-310. [8] A. Kaneko, A necessary and sufficient condition for the existence of a path factor every component of which is a path

Open access
𝒫-Apex Graphs

–669. doi:10.7151/dmgt.1521 [9] S. Dziobak, Excluded-minor characterization of apex-outerplanar graphs, PhD Thesis (Louisiana State Univ., 2011). [10] J.-L. Fouquet, H. Thuillier, J.-M. Vanherpe and A.P. Wojda, On ( K q ; k ) vertex stable graphs with minimum size , Discrete Math. 312 (2012) 2109–2118. doi:10.1016/j.disc.2011.04.017 [11] J.-L. Fouquet, H. Thuillier, J.-M. Vanherpe and A.P. Wojda, On ( K q ; k ) stable graphs with small k , Electron. J. Combin. 19 (2012) #P50. [12] P. Frankl and G.Y. Katona, Extremal k-edge-Hamiltonian

Open access
Geometry of the free-sliding Bernoulli beam

'shchik and Vinogradov, translated from 1997 Russian original by Verbovetsky and Krasil'shchik [3] P. Dedecker: Calcul des variations, formes différentielles et champs géodésiques. In: Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg. Centre National de la Recherche Scientifique, Paris (1953) 17-34. [4] I. M. Gel'fand and L. A. Dikiĭ: The calculus of jets and nonlinear Hamiltonian systems. Funkcional. Anal. i Priložen. 12 (2) (1978) 8-23. ISSN 0374-1990 [5] M

Open access
Natural Frequencies of Axisymmetric Vibrations of Thin Hyperbolic Circular Plates with Clamped Edges

circular plates using generalized differential quadrature rule. - Computer Methods in Applied Mechanics and Engineering, vol.191, pp.5365-5380. [8] Jaroszewicz J. and Zoryj L. (2006): The method of partial discretization in free vibration problems of circular plates with variable distribution of parameters. - International Applied Mechanics, vol.42, pp.364-373. [9] Zhou Z.H., Wong K.W., Xu X.S. and Leung A.Y.T. (2011): Natural vibration of circular and annular plates by Hamiltonian Approach. - Journal of Sound and Vibration, vol.330, No.5

Open access
Redetermination of Zero-Field Splitting in [Co(qu)2Br2] and [Ni(PPh3)2Cl2] Complexes

-7477. BOČA, R.: Zero-field splitting in metal complexes. Coord. Chem. Rev., 248, 2004, 757-815. BOČA, R.: Magnetic function beyond the Spin-Hamiltonian. In : MINGOS, D.M.P. (Ed.), Structure and bonding, Springer Berlin Heidelberg, 2006 1-264. CLARK, R.C., REID, J.S.: The analytical calculation of absorption in multifaceted crystals. Acta Chryst. A, 51, 1995, 887-897. CCDC (Cambridge Crystallographic Data Centre): . 2016. FROST, J.M., HARRIMAN, K.L.M., MURUGESU, M.: The rise of 3-d single-ion magnets in molecular

Open access
Generalized Fuzzy Euler-Lagrange equations and transversality conditions

Briefs in Applied Sciences and Technology, Springer; 2015. [25] I. Podlubny, Fractional Differential Equations, Academic Press, New York; 1999. [26] F. Riewe, Nonconservative Lagrangian and Hamiltonian mechanics, Phys. Rev. E 53 (1996) 1890-1899. [27] S. Salahshour, T. Allahviranloo, S. Abbasbandy and D. Baleanu, Existence and uniqueness results for fractional differential equations with uncertainty, Advances in Difference Equations 2012, 112 (2012). [28] B. van Brunt, The Calculus of Variations, Springer

Open access
Shadow Detection and Removal from a Single Image Using LAB Color Space

Images. - In: Proceedings of 12th Color Imaging Conference: Color Science and Engineering Systems, Technologies, Applications, CIC’2004, 9 November 2004, Scottsdale, Arizona, USA. IS&T - The Society for Imaging Science and Technology, 2004, 117-122. 4. Fredembach, C., G. D. Finlayson. Hamiltonian Path-Based Shadow Removal. - In: Proceedings of 16th British Machine Vision. 5. Finlayson, G. D., S. D. Hordley, C. Lu, M. S. Drew. On the Removal of Shadows from Images. - IEEE Trans. Pattern Anal. Mach. Intell., Vol. 28 , January 2006, No

Open access